# SDR SWAA2022031172622

- Difficulty date: February 14, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP L/H FLOOR PANEL CAP STRIP BETWEEN STA 905 AND STA 927 CRACKED P/N 453A2611-6 / [01] RECEIVED SERVICEABLE CAP STRIP P/N 453A2611-6. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004BDN3;[02] VERIFIED STEP 1
